# SDR ARWA20050206

- Difficulty date: February 20, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,926 hours, 29,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT MAIN CARGO LIGHT CAME ON.  FALSE ALERT; FOUND NR 1 SMOKE DETECTOR AND NR 4 SMOKE DETECTOR LIGHTS REMAINED ILLUMINATED WHILE TESTING.  ENTERED ON DMI 19008 AS PER MEL 26-6 CAT-C.  RELAMP NR 1 AND NR 4 BEACON LIGHT BULB AT NR 1 AND NR 4 SMOKE DETECTOR; SYSTEMS OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH MM 26-10-5.  THIS CLEARED DMI 19008.
